# SDR CA100804016

- Difficulty date: August 2, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,177 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6LSC204T
- Condition: Failed
- Location: Engine
- Part time: 92 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAGNETO FOUND ELECTRICALLY UNSERVICEABLE, REPLACED MAGNETO.
